# SDR AALA20101120TUL06

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 93,176 hours, 15,158 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL -  INFLIGHT OGG-LAX.  CREW REPORTED LEFT ENGINE FUEL FILTER EICAS MESSAGE ILLUMINATED.  FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL FILTER.  SYSTEM GROUND CHECK NOMAL OPERATION.
